Ergodicity for the navier-stokes equation with degenerate random forcing: Finite-dimensional approximation


Journal Article

We study Galerkin truncations of the two-dimensional Navier-Stokes equation under degenerate, large-scale, stochastic forcing. We identify the minimal set of modes that has to be forced in order for the system to be ergodic. Our results rely heavily on the structure of the nonlinearity. © 2001 John Wiley & Sons, Inc.

Full Text

Duke Authors

Cited Authors

  • Weinan, E; Mattingly, JC

Published Date

  • November 1, 2001

Published In

Volume / Issue

  • 54 / 11

Start / End Page

  • 1386 - 1402

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.10007

Citation Source

  • Scopus